# SDR SWAA105535

- Difficulty date: September 14, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 44,092 hours, 26,017 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Strap
- Part number: 114A501010
- Part serial: 000003
- Condition: Missing
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT WING NR 8 SLAT UPPER SURFACE O/B TRAILING EDGE STRAP MISSING.  REMOVED AND REPLACED NR 8 SLAT PER MM.
